# SDR CA110228003

- Difficulty date: February 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Engine: Ge CT78A5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB1137101
- Condition: Brinelled
- Location: Input Module
- Part time: 1,001 hours
- Component: Gearbox, Skrsky
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING A GENERAL FUNCTION CHECK OF THE INPUT MODULE, FOUND THAT THE IFWU WHEN ROTATED WAS ROUGH AND JUMPY WHILE FREEWHEELING, DISASSEMBLY AND FURTHER INSPECTION WAS REQUIRED.  UPON FURTHER INSPECTION OF THE IFWU BEARING SB1137-101 IT WAS FOUND TO HAVE FALSE BRINELLING ON RACES, AND BEARING, SB1074-101 WAS ROUGH AND JUMPY WHEN ROTATED.  INPUT MODULE WAS REMOVED FROM ACFT 920119, TSN:1001:13.
